# SDR SWIA2025060200522

- Difficulty date: May 22, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,801 hours, 39,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL320 GOT A STRONG BURNING SMELL FROM THE FLIGHT DECK VENTS.  AT ONE POINT WE HAD A BURNING SMOKE SMELL.  (FLIGHT 5021 - FILED CLOSED)MAY 23, 2025  STATION: CID--PREVIOUS TROUBLESHOOTING NOTED, TROUBLESHOT IN REFERENCE TO FIM 21-21-00,  PERFORMED BOROSCOPE ON LH ENGINE CORE INLET AREA OF THE FAN BLADES AND FWD STAGES OF COMPRESSOR IN REFERENCE TO AMM 72-20-00, INSPECTED 1 AND 2 STAGE COMPRESSOR BLADES IN REFERENCE TO 72-32-00, FOUND NO SIGNS OF WETTING AT THIS TIME. INSPECTED THE CENTER VENT AIR SEAL PACKING BY REMOVING FWD SPINNER IN REFERENCE TO TASK 72-20-00-000-801, FOUND NO SIGNS OF OIL IN THE FAN FRONT SHAFT CAVITY. REINSTALLED LH ENG. FWD SPINNER. ACCESSED REAR OF CBP-1 AND CBP-2 FOR SIGNS OF BURNING OR HEAT DAMAGE, NO DEFECTS NOTED. SAT IN COCKPIT AND OPERATED LH PACK WITH APU BLEED AND ISOL VALVE CLOSED, OPERATED ARNIC AND DISPLAY FANS SWITCHING FORM NORM GROUND ALT AND FLT SWITCHED ALL COCKPIT LIGHTS ON. AFTER APPROX 10 MINUTES NO BURNING SMELLS NOTED. OPERATED LH AND RH WINDSHIELD HEAT ON HIGH. AFTER APPROX. 15 MINUTES BEGAN TO NOTICE A SMELL FROM RH WINDSHIELD POWER TERMINAL BLOCK, CONFIRMED SMELL WITH LH PACK OFF, LIGHTS OFF, A
